# SDR DALA2024091609006

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0552643) CRACK ON FUSELAGE FRAME AT INBOARD FASTENER HOLE STA 500A BTW S-8L & S-9L. FUSELAGE FRAME STA 500A BTW S-8L & S-9L WAS REPAIRED UNDER AMDS 2526-01236-02A
